# SDR AALA202401226721

- Difficulty date: January 21, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 64,846 hours, 26,751 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: UNKNOWN
- Condition: Fire
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FIRE IN THE FORWARD GALLEY OVEN CAUSED SMOKE AND FUMES IN AIRCRAFT. AIRCRAFT DIVERTED AND LANDED SAFELY AT IAH WITHOUT FURTHER INCIDENT. ACCOMPLISHED JOB CARD 08L00021001. FIRE WAS INSIDE OVEN. NO DAMAGE EXTERNALLY. REMOVED AND REPLACED NUMBER 2 OVEN. PER AMM 25-32-03. CHECKS NORMAL.
